Medical Definition of Nitroid shock

1. A syndrome resembling that produced by the administration of a large dose of a nitrite, sometimes caused by a too rapid intravenous injection of arsphenamine or some other drug. See: nitritoid reaction. (05 Mar 2000)



Nitroid Shock Pictures

Click the following link to bring up a new window with an automated collection of images related to the term: Nitroid Shock Images

Lexicographical Neighbors of Nitroid Shock

nitrogenous base
nitrogenous group transferases
nitrogens
nitroglycerin
nitroglycerin reductase
nitroglycerine
nitroglycerines
nitroglycerins
nitroguanidine
nitroguanidines
nitrohumic
nitrohumic acid
nitrohydrochloric
nitrohydrochloric acid
nitrohydroxyiodophenylacetate
nitroid shock (current term)
nitroimidazole
nitroimidazoles
nitroimine
nitroimines
nitroindoline
nitrokeg
nitrokegs
nitrol
nitroleum
nitrolic
nitrolic acid
nitrols
nitrolysis
nitromagnesite

Other Resources Relating to: Nitroid shock

Search for Nitroid shock on Dictionary.com!Search for Nitroid shock on Thesaurus.com!Search for Nitroid shock on Google!Search for Nitroid shock on Wikipedia!

Search